# SDR 9626379981

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47097
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND NOSE WHEEL WELL PRESSURE PANEL CRACKED AT FS 110 AT INBOARD VERTICAL BEAM ON RIGHT SIDE.  FABRICATED DOUBLER AND REPAIRED PER EA 99-111924.
